# SDR IPXA10559475

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  LT FUSELAGE, FLOOR PANEL FROM STA 1681 TO STA 1720, LBL 0 TO LBL 55 OTBD SIDE HAS MISSING INSERT, FWD CORNER DELAMINATED AND ONE CORRODED INSERT PANEL WAS REPLACED IAW EO B757-5320-9692-G.
